# SDR SCNA20130510086

- Difficulty date: May 9, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 43,064 hours, 16,398 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STR CLIP CORRODED AROUND FASTENERS AT STR 27R AND STA 500F.  REMOVED AND REPLACED STRINGER CLIP AT STR 27R AND STA 500F.
